# SDR USAA2013022200006

- Difficulty date: January 24, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D53472104204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - ELONGATED HOLE ON SEAT RAIL SPLICE COUPLING AT FR64, -Y765.  REPLACED SEAT RAIL SPLICE COUPLING AT FR64, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472035.
